TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

A new generalized common fixed point theorem

, *

* Corresponding author · click or hover a name for details

pp. 1903–1908Vol. 27Issue 8December 2024DOI: 10.47974/JIM-2056XML
Received:
09 Jul 2024
Published Online:
16 Dec 2024
Article type:
Research Article
Language:
EN
Article no.:
JIM-2056
Pages:
1903–1908

Abstract

In this article, we extend a recent result of Chandra et al. [1] fortwo maps having a novel generalized contractive condition of the Suzuki typeon a complete metric space. We render an example to demonstrate that the results presented are generalizations of similar conclusions in the available literature.

Keywords

Subject Classifications

54H2547H10

References

[1] N. Chandra, B. Joshi, and M. C. Joshi, “Generalized fixed point theorems on metric spaces,” Mathematica Moravica, vol. 26, no. 2, pp. 85-101 (2022).
[2] S. S. Chauhan, K. Utreja, M. Imdad, and M. Ahmadullah, “Strong convergence theorems for a quasi-contractive type mapping employing a new iterative scheme with an application,” Honam Mathematical J., vol. 39, no. 1, pp. 1-25 (2017).
[3] S. Dhompongsa and H. Yingtaweesittikul, “Fixed points for multivalued mappings and the metric completeness,” Fixed Point Theory Appl., vol. 2009, Art. ID 972395, pp. 1-15 (2009).
[4] D. Dorić and R. Lazović, “Some Suzuki-type fixed point theorems for generalized multivalued mappings and applications,” Fixed Point Theory Appl., vol. 2011, no. 40, pp. 1-13 (2011).
[5] R. Kamal, R. Chugh, S. L. Singh, and S. N. Mishra, “New common fixed point theorems for multivalued maps,” Appl. Gen. Topol., vol. 15, no. 2, pp. 111-119 (2014).
[6] M. Kikkawa and T. Suzuki, “Some similarity between contractions and Kannan Mappings,” Fixed Point Theory Appl., vol. 2008, Art. ID 649749, pp. 1-8 (2008).
[7] M. Kikkawa and T. Suzuki, “Three fixed point theorems for generalized contractions with constants in complete metric spaces,” Nonlinear Anal., vol. 69, no. 9, pp. 2942–2949 (2008).
[8] N. Kumar, S. S. Chauhan, “Analysis of Jungck-Mann and Jungck-Ishikawa iteration schemes for their speed of convergence,” AIP Conf. Proc., vol. 2050, no. 1, pp. 020011 (2018).
[9] G. Mot and A. Petrusel, “Fixed point theory for a new type of contractive multivalued operators,” Nonlinear Anal., vol. 70, pp. 3371-3377 (2009).
[10] B. E. Rhoades, “A comparison of various definitions of contractive mappings,” Trans. Amer. Math. Soc., vol. 226, pp. 257-290 (1977).
[11] T. Suzuki, “A generalized Banach contraction principle that characterizes metric completeness,” Proc. Amer. Math. Soc., vol. 136, no. 5, pp. 1861–1869 (2008).

Views: 221Downloads: 129Citations: 1